Day 01: Arrive in Kathmandu Nepal
Our representative will assists you at airport and transfer to hotel.
Note: It depends up your flight time
16:00pm meet with your trekking guide and discussion about the trek as well check your equipment for treks.
19:00 pm: welcome dinner with Guide, the first day of Nepali test.
21:00 pm: refresh and go to bed, good night.
Meals: Dinner, Accommodation: Hotel in kathmandu.
Day 02: Kathmandu to Pokhara (910m) 6-7 hours’ Drive
06:00am wake up and refresh
06:15: quick breakfast or ask with reception pack breakfast.
06:30am: transfer to the bus station. Guide along with you and he will assist to find the bus.
07:00am: departure to Pokhara
Note: Private Car/Jeep/Hiace/bus will departure on our time but the tourist bus will be departure them exact time at 07 am.
The road goes alongside the Trishuli River which makes the journey amazing. Cascading Rice terraces can be seen on the way.
12:00 pm: lunch break
15:00-16:00: reach to Pokhara tourist Bus Park. And transfer to hotels.
17:00: visit yourself on a lakeside street and continue to have dinner.
21:00pm: go to bed. Good night
Meals: Breakfast, Accommodation: Hotel in Pokhara, Transport: Tourist bus
Day 03: Pokhara to Deurali (2100m) 5-6 hours trek
07:00am: wake up and fresh
07:30am: Breakfast at hotel
08:00am: Check out from hotel and drive to Kande. Approximate 1 hours drive to reach at kande and head to deurali.
09:30am: Check your vehicle clearly; anything left (trekking stick, sunglass, scarf, wallet, etc). And good bye/thanks to driver for safely drive.
The trek continuous through the steep hills and Rhododendron (National flowers) forest.
About 2 hours walking and reach at the Australian camp. We will have tea break here while you are enjoying the views (Mt. Machhapuchhere and many more Himalayan range).
12:30pm: lunch at pothana
After lunch we head Deurali through beautiful forest and eye catching views of Mt. fishtail.
16:00pm: arrive at Deurali; check in guesthouse.
Meals: Breakfast, Lunch, Dinner, Accommodation: Guest house
Day 04: Deurali to Low camp (2950m) 5-6 Hours Treks
07:00am: wake and breakfast in hotel/lodge
08:30am: start trek
While we will head towards forest camp, continuous through the steep uphill’s trekking deep pine and red Rhododendron (Nepal national flowers) forest. This route you will get very quiet and pleasant until we reach the forest camp. (Note: there is not any tea shop and guest house during walking period from Deurali to forest camp so you will have enough water until that palace.) You can explore the Flora and Fauna of the forest too
11:30 am: lunch at forest Camp
13:00pm: continue to Low camp.
15:00pm: arrive in Low camp where you will Enjoy night observing the local lifestyle and spend the night in low camp.
Day 05: Low Camp to High camp (3500m) via BadalDanda (3250m); 5-6 hours trek
07:00am wake and breakfast at lodge
While on breakfast time you can have crystal clear view of Mt. Machapuchhre (Mt. Fishtail) which is astonishing.
09:00 am: start trek to Forest camp.
Another 2 hours walking on the steep uphill’s trekking deep pine and red Rhododendron forest to reach Badal Danda.
11:00am: Badal danda lunch at here.
Note: Badal danda is just above the forest (tree line) and below the mountain sky. Where you can enjoy lunch with crystal clear view of Mt. Machapuchhre, Annapurna South, Hiuchuli and Mardi Himal itself and Pokhara valley can be seen clearly from here. Please make your hotel’s reservation for tomorrow as possible because there is only one hotel.
13:00pm: after having great lunch and enjoy with nature then head to High camp.
15:00pm: Arrive in High camp. Check guest house and rest,
17:00pm: go to sunset or check road to go Mardi Base camp for tomorrow.
Day 06: hike to Mardi Base camp (4500m); 6-7 hours Trek and back to Badal danda
04:30am: wake and pack your day bag
05:00am: hike to Mardi Basecamp
06:00am: sunrise from Viewpoint.
We will have tea break here while you are enjoying the views (Annapurna South, Mt. Machhapuchhre, (Fishtail), Hiuchuli, and many more.
09:00am: arrive in Mardi Himal basecamp. Our mission is cover and done for today. After summit Mardi (4500m) we continue back to highcamp (lodge).
12:00am: have a lunch at here and trek to Badaldanda for a night.
17:00pm: enjoy again with Nature, Mountain views as well sunset and relax.
Day 07: Badal danda to Sidding (1750m) 6-7 hours
07:00am: wake and breakfast in Lodge
08:00am: once again you can observe amazing views from here and start to trek for sidding.
Today we descend through the trail taking us the beautiful Siding Village.
14:00pm: arrive in Sidding.
Day 08: Trek to Lumre (3 hours) and drive to Pokhara (860m); 2 hours
07:00am: wake and breakfast at lodge.
08:00am: trek to lumre
11-11:30: reached to Lumre and have lunch here, while lunch time guide will be manage transport for to drive Pokhara.
15:00pm: arrive in Pokhara. Check in hotel after you rest and relax yourself. End of your adventure time
Note: if there you have next plan/sport say good bye to Guide and porter have wonderful time or next day you will back Kathmandu with guide.
Day 09: Drive to Kathmandu (1360m); 6-7 hours
06:00am: wake and breakfast at hotel.
07:00am: drive to Tourist buspark
07:30: drive back to Kathmandu.
15:00: arrive in Kathmandu. (Depends up traffic to reach Kathmandu)
18:30pm: ready to go for farewell dinner and share your experience about Mardi himal treks.
Note: option will be there back by flight to Kathmandu and visit some most popular palace in Pokhara and Kathmandu too. The flight ticket cost $120 per person. Just 35minutes
Day 10: Departure Transfer
Check your flight time. If there you have enough time; visit market and last minute shopping. Later transfer to the Airport.
--------------End of Service--------------
Note: Please note that the time frame given in this itinerary is not binding; it is merely an indication. Would you like to change anything? Please do not hesitate to let us know so we can tailor your holiday to your wishes! Download Itinerary details